- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 750403, 9 pages
A Unique Common Triple Fixed Point Theorem for Hybrid Pair of Maps
1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur 522510, India
2Department of Mathematics, Swarnandhra Institute of Engineering and Technology, Seetharampuram, Narspur 534 280, India
3Department of Mathematics and Computer Science, Cankaya University, 06810 Ankara, Turkey
Received 25 June 2012; Accepted 29 August 2012
Academic Editor: Nikolaos Papageorgiou
Copyright © 2012 K. P. R. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- K. P. R. Rao, and K. R. K. Rao, “A Triple Fixed Point Theorem for Multimap in a Hausdorff Fuzzy Metric Space,” Journal of Mathematics, vol. 2013, pp. 1–6, 2013.
- Slobodan Radojevic, Wei Long, Satish Shukla, and Stojan Radenovic, “Some coupled coincidence and common fixed point results for a hybrid pair of mappings in 0-complete partial metric spaces,” Fixed Point Theory And Applications, pp. 1–16, 2013.